Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed with Eustachian Tube dysfunction. Swelling in the ear. Need antibiotics?

I appear to be diagnosed with Eustachian Tube dysfunction . The affected side, appears to affected in a such way as to provide a feeling of swelling in the immediate area under the ear and even though there is no tube there directly under the skin, it appears as if though a tube is inflamed. I was wondering of a possible connection to the jaws and an infection that starts from there. Teeth need work but go to dentist regularly. ENT is dismissive of infections yet twice in the ER infection has been identified and antibiotics (high dosage) has helped. Any suggestions?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
You have to take Antibiotics like Azithromycin and Metronidazole.
Anti inflammatory drug should also be added.
The infection and inflammation will get subsided.
Nothing to worry
Wish you speedy recovery
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor